MathSciNet Relay Station
MathSciNet bibliographic data
MR2527502 47H10 (47H05 47J25 49M05)
Nakajo, Kazuhide; Shimoji, Kazuya; Takahashi, Wataru Strong convergence theorems by the hybrid method for families of mappings in Banach spaces. Nonlinear Anal. 71 (2009), no. 3-4, 812–818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement